MoH warns: Incorrect dosage on Panadol Suspension for babies - Emirates24|7

MoH warns: Incorrect dosage on Panadol Suspension for babies

The UAE Ministry of Health (MoH) has warned of an incorrect dosage instruction on the package of the Panadol Baby and Infant Suspension. (Supplied)

The UAE Ministry of Health (MoH) has warned of an incorrect dosage instruction on the package of the Panadol Baby and Infant Suspension, saying that an overdose of the medicine could potentially lead to liver poisoning.

A circular issued by the ministry on Thursday alerted medical zones, government and private hospitals and pharmacists of a letter from the drug manufacturer stating that that the dosage instructions on the packet were incorrect and called on them to ensure that the right dosage is calculated when prescribing or issuing the medicine, based on the age and weight.

It also urged them to ignore the incorrect dosage on the pack until new MoH – approved instructions are issued.

 

Comments

Comments